# SDR CALA2015092594401

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 58,195 hours, 22,910 cycles
- Engine: Iae V2527A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN PITOT ECAM WARNING WITH SMOKE SMELL IN COCKPIT & CABIN.  REPLACED CAPTAINS PROBE HEAT CONTROLLER IAW AMM 30-31-34.  OPERATIONS CHECKED GOOD, NORMAL ON HIGH HEAT, NO SMOKE SMELL, CB REMAINS CLOSED.
